×

Found 241 Documents (Results 1–100)

100
MathJax

On a system of the Euler-Poisson-Darboux equations. I. (Russian) Zbl 0925.35119

Volkodavov, V. F. (ed.), Boundary value problems and the structure of solutions of differential equations. Interuniversity collection of scientific works. Kujbyshev: Kujbyshevskij Gosudarstvennyj Pedagogicheskij Institut Im. V. V. Kujbysheva, 38-41 (1986).
MSC:  35Q05
PDF BibTeX XML Cite

Grenzpunkte für nichtlineare Gleichungen in Banach-Räumen und Normalitätskriterien für Optimalsteuerprobleme. (Limit points for nonlinear equations in Banach spaces and normality criteria for optimal control problems). (German) Zbl 0716.47032

Ilmenau: TH Ilmenau, Sektion Mathematik, Diss. B. 127 S. (1986).
MSC:  47J05 47H11 49J22 58E05 58E07
PDF BibTeX XML Cite

The sufficient conditions for the existence of asymptotically pendulum- like motions of a heavy rigid body with a fixed point. (English. Russian original) Zbl 0635.70008

J. Appl. Math. Mech. 50, 522-525 (1986); translation from Prikl. Mat. Mekh. 50, 681-684 (1986).
MSC:  70E15 70E05 35Q05
PDF BibTeX XML Cite
Full Text: DOI

On the orbital stability of a periodic solution of the equations of motion of a Kovalevskaya gyroscope. (English. Russian original) Zbl 0628.70021

J. Appl. Math. Mech. 50, 748-753 (1986); translation from Prikl. Mat. Mekh. 50, 967-973 (1986).
MSC:  70K20 70E20 37D45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software